Volume 14 - Article 3 | Pages 47–50

Two proofs of a recent formula by Griffith Feeney

By Jutta Gampe, Anatoli Yashin

Print this page  Facebook  Twitter


Date received:15 Nov 2005
Date published:26 Jan 2006
Word count:174
Keywords:mathematical proof, mortality tempo
Weblink:Please also see the publication 14-2 by Griffith Feeney.


This reflexion provides two mathematical proofs for Equation (1) in Feeney (2006), published in this journal as 14-2.

Author's Affiliation

Jutta Gampe - Max-Planck-Institut für Demografische Forschung, Germany [Email]
Anatoli Yashin - Duke University, United States of America [Email]

Other articles by the same author/authors in Demographic Research

» Investigating healthy life expectancy using a multi-state model in the presence of missing data and misclassification
Volume 30 - Article 42

» Decline in Human Cancer Incidence Rates at Old Ages: Age-Period-Cohort Considerations
Volume 12 - Article 11

» Mathematical Models for Human Cancer Incidence Rates
Volume 12 - Article 10

» Individual Aging and Cancer Risk: How are They Related?
Volume 9 - Article 8

Similar articles in Demographic Research

» Mortality tempo-adjustment: An empirical application
Volume 15 - Article 21    | Keywords: mortality tempo

» Increments to life and mortality tempo
Volume 14 - Article 2    | Keywords: mortality tempo

» Mortality tempo versus removal of causes of mortality: Opposite views leading to different estimations of life expectancy
Volume 13 - Article 25    | Keywords: mortality tempo

» Changing mortality and average cohort life expectancy
Volume 13 - Article 5    | Keywords: mortality tempo